# SDR YENA201801310058

- Difficulty date: January 31, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 32,111 hours, 20,270 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ53118
- Part serial: 0436K
- Condition: Failed
- Location: Windshield
- Part time: 32,121 hours, 20,271 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES DETECTED & LATER SMOKE IN COCKPIT.  FORWARD OF GLARESHIELD BETWEEN RIGHT FRONT WINDSCREEN.  EMERGENCY DECLARED.  LANDED.   REMOVED & REPLACED THE FIRST OFFICER'S WINDSHIELD HEATER CONTROL UNIT IAW MM 30-42-01,  OPS CHECKED GOOD.  R & R THE RT DIRECT VIEW WINDOW,  OPS CHECKED GOOD IAW MM 56-12-00.  FOUND POWER TERMINAL ON FIRST OFFICER'S WINDSHIELD TERMINAL BLOCK DAMAGED. CRIMPED NEW TERMINAL ON TO WIRE W102-01112-14 AT WINDSHIELD POWER TERMINAL BLOCK IAW SWPM 20-21-10.
